# SDR IPXA2023110256398

- Difficulty date: October 25, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 23,560 hours, 14,281 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 251 FLOOR PANEL 252LM IS BROKE. FABRICATED A NEW FLOOR PANEL 252LM FROM 5024N400001SS-G BATCH# 4055277 PER SREO A300-5320-40552-B,
